I had a baby last February, and since then, I have not stopped bleeding. I have done ultrasounds (internal and external), blood tests, and they still do not know what is wrong, and I cannot afford to see a specialist. Now, when I stand after sitting, leaning, or laying down, I am dizzy and feel faint. I would like your opinion on this matter. Since I have had my child, I have roughly not been bleeding for about a month, but that is not consistent.
Welcome to icliniq.com.
You must have become anemic now as you have been bleeding for so long. I suggest if there was no cause found on ultrasound and the uterus is well involuted and clean, then the likely cause is progesterone imbalance. If you are not planning for another child for the next one year, then I would suggest you take a Progestin-only pill or Minipill continuously for six months at least to stop your menses and also build up your hemoglobin levels. These pills would serve as contraception as well as they would stop your ovulation and menses. It has to be taken continuously without a break of packs for six months, the moment you miss or defaulter, your withdrawal bleed shall occur.
It is available with the name of Cerazette and a highly safe pill. This is the best for you and you would be indeed benefited. It would not cause any harm to ovulation in the future after discontinuation rather it would regularise your cycle.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Either combined oral contraceptive pills or mini-pills have Progesterone only ... Read fullI am getting persistent brownish vaginal discharge. Why?
.. of brownish discharge throughout your cycle indicates a possible progesterone deficiency.You need to get your day 3 and day 21 progesterone levels done. If they are low, then you would have to be placed on cyclical progesterone therapy from day 11... Read fullHaving on and off heavy bleeding other than normal menstruation. Why?
.. bleeding that you are experiencing this cycle is likely to be due to progesterone deficiency during the luteal phase, which can be due to stress induced hormonal imbalance and leading to breakthrough bleeding. It is imperative for you to get a ser... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher